# SDR UPS05844311

- Difficulty date: April 2, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- Aircraft time: 77,932 hours, 26,089 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: DC853B0093
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LONGERON CRACKED 2 INCH LONG, AT STA 480 L20R, UPPER AND LOWER FLANGE.  REMOVED DAMAGED LONGERON AND INSTALLED LONGERON AND SPLICES FROM FROM STA 460 TO 490 IAW SRM 53-02-02 FIG 11, 53-04-0, 53-04-01 AND 51- 1-8.
